# SDR DL757100271

- Difficulty date: November 11, 2009
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N612DL
- Make and model: Boeing 757232
- Aircraft serial: 22819
- Aircraft time: 75,013 hours, 37,373 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Corroded
- Location: Bs 1700 Lbl 56
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FSTA 1700-1720 LBL 56 TO RBL 41 CORROSION ON UPPER SURFACE OF FLOOR, INCLUDES CORROSION ON 2 DOUBLERS.  REMOVED CORROSION AND REPLACED DOUBLERS AT SAA SAT REF NON ROUTINE CARD 140176.
